# SDR COMA0660517

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 29,003 hours, 27,017 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9463- EN ROUTE PIT-CVG RECEIVED A RIGHT ENGINE THRUST REVERSER CAUTION, FLIGHT DIVERTED TO CMH.  DEFERRED THE RIGHT THRUST REVERSER PER MEL 78-30-01.
